Alert archive / Virginia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 270, NWS Baltimore/Washington

August 6, 2012Augusta County, Rockingham County, City of Staunton, Virginia

NWS Baltimore/Washington issued this severe thunderstorm warning at Aug 6, 2012, 3:28 PM EDT for Augusta County, Rockingham County, City of Staunton, Virginia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2012, 3:28 PM EDT (19:28 UTC)
Expired
Aug 6, 2012, 4:04 PM EDT
In force
36 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon

Counties Augusta County, VA, City of Staunton, VA, Rockingham County, VA

The radar

The Sterling radar (KLWX), 151 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2012-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 422 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2012-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
422 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
656 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

452 
WUUS51 KLWX 061928
SVRLWX
VAC015-165-790-062015-
/O.NEW.KLWX.SV.W.0270.120806T1928Z-120806T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
328 PM EDT MON AUG 6 2012

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ROCKINGHAM COUNTY IN WESTERN VIRGINIA...
  NORTHEASTERN CITY OF STAUNTON IN WESTERN VIRGINIA...
  NORTHEASTERN AUGUSTA COUNTY IN WESTERN VIRGINIA...

* UNTIL 415 PM EDT

* AT 324 PM EDT...A SEVERE THUNDERSTORM WAS DETECTED 14 MILES NORTH
  OF STAUNTON...OR 13 MILES SOUTHWEST OF HARRISONBURG...AND WAS
  MOVING SOUTHEAST AT 10 MPH. THIS STORM IS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GROTTOES...
  STAUNTON...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...MOVE INDOORS TO A
STURDY BUILDING AND STAY AWAY FROM WINDOWS. WHEN IT IS SAFE TO DO
SO...REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR TO THE
NATIONAL WEATHER SERVICE.

THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
MOVE INDOORS IMMEDIATELY.

LAT...LON 3826 7881 3812 7905 3837 7921 3844 7908
TIME...MOT...LOC 1928Z 316DEG 10KT 3835 7907

$$
JRK
1 follow-up statement
034 
WWUS51 KLWX 062004
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
404 PM EDT MON AUG 6 2012

VAC015-165-790-062014-
/O.CAN.KLWX.SV.W.0270.000000T0000Z-120806T2015Z/
ROCKINGHAM VA-CITY OF STAUNTON VA-AUGUSTA VA-
404 PM EDT MON AUG 6 2012

...THE SEVERE THUNDERSTORM WARNING IS CANCELLED FOR THE CITY OF
STAUNTON...AND AUGUSTA AND ROCKINGHAM COUNTIES...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3826 7881 3812 7905 3837 7921 3844 7908
TIME...MOT...LOC 2004Z 316DEG 10KT 3828 7898

$$

KRW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 10:50 AM EDT, 4 hours 38 minutes earlier.

Area forecast discussion, Aug 6, 10:50 AM EDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1050 AM EDT MON AUG 6 2012

.SYNOPSIS...
STATIONARY FRONT OVER THE AREA WILL BECOME DIFFUSE TODAY. WEAK
HIGH PRESSURE WILL BUILD OVER THE REGION MIDWEEK. THE NEXT COLD
FRONT WILL APPROACH LATE IN THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
WSW-ENE-ORIENTED SFC FRONTAL BOUNDARY OVER THE NRN MID- ATLANTIC
REGION HAS MADE LITTLE SWD PROGRESS LAST NGT AND THIS MRNG.
DEWPOINTS ARE IN THE 50S AND LOWER 60S NORTH OF THE
BOUNDARY IN PA...LOWER 70S ALONG AND SOUTH OF THE BOUNDARY IN THE
CWA. MEANWHILE...A PRE- FRONTAL SFC TROUGH IS LOCATED NEAR NHK AND
JUST SOUTH OF CHO- EZF.

WHILE SIGNIFICANT MID-LVL DRY AIR ADVECTION WILL OCCUR TDA...IT
WILL HAVE LESS OF AN IMPACT IN THE LLVLS AS BOUNDARY-LAYER WINDS
PARALLEL THE FRONT. EFFECTS OF MID-LVL DRYING WILL BE MUCH LESS
OVER CENTRAL VA AND SRN MD THAN LOCALES FARTHER NORTH. AS A
RESULT...MOST BREAKS IN THE CLOUDS THIS MRNG AND EARLY AFTN WILL
BE NORTH OF DC...WHILE AREAS TO THE SOUTH WILL STAY MAINLY CLOUDY
WITH INTERMITTENT SHOWERS.

IT WILL NOT TAKE MUCH HEATING THIS MRNG TO INITIATE AFTN
CONVECTION. HI-RES MODEL REFLECTIVITY IN AGREEMENT WITH
CONVECTION DEVELOPING OVER SOUTHERN AND CENTRAL VA...NEAR THE SFC
TROUGH. WHILE MOST OF THE ACTIVITY SHOULD STAY SOUTH OF THE
CWA THIS AFTN...ADDITIONAL CONVECTION MAY DEVELOP FARTHER NORTH
ALONG A DIFFERENTIAL HEATING BOUNDARY ON THE NRN FRINGE OF THE
DENSE CLOUD COVER. GRADIENT OF POPS THIS AFTN IS FAIRLY
TIGHT...RANGING FROM LIKELY FROM CENTRAL VA AND LWR SRN MD TO
SLIGHT CHANCE IN THE NRN SUBURBS OF DC.

THE SETUP FOR A WET MICROBURST WILL INCREASE AS MID-LVL DRY AIR
MOVES ATOP A WARM/MOIST BOUNDARY LAYER. HOWEVER...THE POTENTIAL
FOR SEVERE STORMS IS LOW DUE CLOUD COVER LIMITING
DESTABILIZATION.

DIURNAL CONVECTION SHOULD PUSH SOUTH OF THE CWA BY THE LATE AFTN.
LOWER DEWPOINTS AND MORE CLEARING NEAR THE MASON-DIXON LINE WILL
YIELD A HIGHER THAN USUAL N-S TEMPERATURE GRADIENT ACROSS THE
CWA...WITH MIN TEMPS RANGING FROM THE LOW 60S IN NRN MD TO LOW/MID
70S SOUTH/EAST OF I-95.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
LIKE MOST OF THE COLD FRONTS THAT HAVE CROSSED THE AREA THIS
SUMMER...THE FRONTAL BOUNDARY CURRENTLY MOVING OVER TOWARD THE AREA
WILL STALL TO OUR SOUTH FOR A COUPLE OF DAYS. THE STALLED BOUNDARY
WILL BE CLOSE ENOUGH TO KEEP A LOW CHANCE OF POPS ACROSS THE SRN
TIER OF THE CWA TUE AND WED. THE LATEST GFS RUN IS A BIT MORE
AGGRESSIVE W/ PRECIP CHANCES ON WED. MOISTURE WILL BE ON THE
INCREASE AFTER A RELATIVE LULL ON TUE...SO AT LEAST ISOLATED
SHOWERS/TSTMS ALONG THE HIGHER TERRAIN NOT OUT OF THE QUESTION. A
WEAK COLD FRONT WILL WASH-OUT ACROSS THE AREA AS IT APPROACHES FROM
THE NW ON WED.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
ANOTHER WEEK BEING UNDER AN UPPER TROUGH...WHILE A HIGH PRESSURE
RIDGE CONTINUES TO RESIDE OVER THE WRN HALF OF THE COUNTRY. HIGH
TEMPS EACH DAY THIS WEEK WILL TOP OUT IN THE U80S/NEAR 90...WHICH IS
NEAR AVERAGE FOR THIS TIME OF YEAR. ADD A COUPLE OF DEGREES TO
ARRIVE AT THE TYPICAL HEAT INDEX VALUES WE'LL EXPERIENCE EACH
DAY...SINCE DEWPOINTS WILL STAY IN THE U60S MUCH OF THE WEEK.

THE SECOND HALF OF THE WEEK WILL BE MARKED BY INCREASING CHANCES FOR
PRECIP AS AN UPPER VORT DIGS DOWN ACROSS THE UPPER MIDWEST AND
DEEPENS THE OVERHEAD UPPER WAVE. THIS DEEPER TROUGH WILL THEN
STRENGTHEN THE MOISTURE FETCH FROM THE GULF/SRN ATLC AND INITIATE
SHOWERS AND TSTMS THU AND FRI. THE LOW PRESSURE SYSTEM WILL THEN
TAKE OFF TOWARD NEW ENGLAND NEXT WEEKEND.

&&

.AVIATION /14Z MONDAY THROUGH FRIDAY/...
HUMID AMS ACRS TERMINALS THIS MRNG...W/ A FEW SHOWERS IMPACTING
CENRAL VA AND SRN MD. CIGS WILL REMAIN VFR THIS MRNG.

DIFFUSE CDFNT MAY REACH NRN TERMINALS THIS AFTN...THO DONT THINK
IT/LL MAKE IT TO CHO. CIGS WL LIFT...BUT TIL FROPA...THERE/S A
TSRA RISK. CONFIDENCE TOO LOW AND LKLY CVRG TOO SCANT TO INCL IN
TAFS...BUT ITS WORTH MNTNG HERE. NOT ONLY DOES PCPN BECOME A
QSTN... WIND DIRECTION ALSO BECOME MORE UNCERTAIN. W/NW FLOW
DURING THE MID-LT MRNG MAY TURN BACK SWLY AT SOME PT. UNSURE IF
THAT PT WL BE MID AFTN OR SOMETIME AT NGT. DIURNAL DCPLG MAY MAKE
THIS ISSUE MOOT.

WITH A COLD FRONT STALLING JUST TO OUR SOUTH DURING THE MIDDLE PART
OF THE WEEK...THE AREA WILL BE MAINLY DRY - OUTSIDE OF A FEW
ISOLATED SHOWERS/TSTMS DURING THE AFTN-EVE HRS. A MORE POTENT LOW
PRESSURE SYSTEM WILL THEN APPROACH THE AREA ON THU...BRINGING
ANOTHER CHANCE FOR PRECIP THU AFTN THROUGH SAT MRNG - FRI BEING THE
BEST CHANCE FOR WIDESPREAD SHOWER/TSTM ACTIVITY. WINDS WILL BE
MAINLY LIGHT EACH DAY...W/ A STEADY SLY BREEZE EACH AFTN THIS WEEK.

&&

.MARINE...
WINDS HAVE SHIFTED OUT OF THE W-NW AS SFC TROUGH MOVES THRU THE
REGION. WINDS WILL REMAIN AROUND 10 KT WITH GUSTS TO 15 KT THRU
THIS AFTN. ALSO WORTH MENTIONING IS THE THUNDER RISK W/IN WARM
SECTOR /MARKED BY SLY FLOW/. LCLLY GUSTY WNDS AND LTNG BOTH
HAZARDS ACROSS THE SRN MARINE ZONES. THIS SHUD PUSH S OF WATERS BY
THE EVE.

WINDS WILL DROP OFF TUE AND WED...WELL BEHIND THE PASSAGE OF A COLD
FRONT THAT WILL RESIDE OVER THE VA/NC BORDER. THIS FEATURE WILL
BEGIN TO TRAVEL BACK NWD WED INTO THU...AS ANOTHER UPPER LOW DROPS
DOWN ACROSS THE AREA TO CLOSE-OUT THE WORK WEEK.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...NONE.

&&

UPDATE...KLEIN
PREV DISC...HTS/GMS
Hazardous weather outlook, Aug 6, 12:04 PM EDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1204 PM EDT MON AUG 6 2012

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
071000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
1204 PM EDT MON AUG 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS FRIDAY COULD BE SEVERE. THERE IS STILL CONSIDERABLE
FORECAST UNCERTAINTY...SO CONTINUE TO MONITOR THE LATEST
FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-071000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
1204 PM EDT MON AUG 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS FRIDAY COULD BE SEVERE. THERE IS STILL CONSIDERABLE
FORECAST UNCERTAINTY...SO CONTINUE TO MONITOR THE LATEST
FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 6, 12:38 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1238 PM EDT MON AUG 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     TSTM WND DMG     1 ESE HIGHLANDTOWN      39.28N  76.53W
08/05/2012                   BALTIMORE CITY     MD   TRAINED SPOTTER

            TREE BRANCHES 5-6 INCHES IN DIAMETER WERE BLOWN DOWN BY
            STRONG THUNDERSTORM WINDS.

&&

EVENT NUMBER LWX1201036

CJL
Local storm report, Aug 6, 1:27 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
127 PM EDT MON AUG 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     1 NNW BETHEL            38.78N  77.82W
06/29/2012                   FAUQUIER           VA   TRAINED SPOTTER

            SAW A TREE DOWN ON ROUTE 17 BETWEEN MARSHALL AND
            WARRENTON DUE TO STRONG THUNDERSTORM WINDS.

&&

EVENT NUMBER LWX1201037

CJL
Local storm report, Aug 6, 1:43 PM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
143 PM EDT MON AUG 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     TSTM WND DMG     WARRENTON               38.72N  77.79W
08/05/2012                   FAUQUIER           VA   911 CALL CENTER

            MULTIPLE TREES AND TREE LIMBS DOWN FROM STRONG
            THUNDERSTORM WINDS FROM WARRENTON NORTHWARD.

&&

EVENT NUMBER LWX1201038

CJL
Special weather statement, Aug 6, 3:21 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
321 PM EDT MON AUG 6 2012

VAZ025-026-061945-
ROCKINGHAM VA-AUGUSTA VA-
321 PM EDT MON AUG 6 2012

...STRONG THUNDERSTORM TO AFFECT ROCKINGHAM AND AUGUSTA COUNTIES...

AT 321 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER SANGERVILLE...
MOVING SOUTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE BRIDGEWATER.

THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.

WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS
STORM.

&&

LAT...LON 3837 7878 3814 7894 3835 7921 3851 7912
TIME...MOT...LOC 1921Z 298DEG 10KT 3837 7908

CLS

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 3:21 PM EDTSpecial Weather StatementLWXCity of Harrisonburg24 min
Aug 6, 3:43 PM EDTSpecial Weather StatementLWXHighland47 min
Aug 6, 7:17 PM EDTSpecial Weather StatementLWXOrange28 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.